MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/cup.14544

Медицинская библиотека · Journal of cutaneous pathology · 2023

Novel hyperpigmentation pathophysiology following a prolonged course of imipramine therapy.

McKenna Brian, Wold Lynne, Noland Mary-Margaret, Schenck Olivia

Клинический случайСтатьяПеревод в очереди

Аннотация

Imipramine is a tricyclic antidepressant typically reserved for patients with treatment-resistant mood disorders. A rare side effect of long-term use of imipramine is a slowly progressive melanin-associated, slate gray-blue hyperpigmentation of the skin in a photo-distributed pattern. We report a case of imipramine-induced hyperpigmentation developing 50 years after initiating imipramine therapy, whose lesions were essentially devoid of melanin on histopathological exam. This differs from all other reported cases of imipramine-induced hyperpigmentation in two notable respects. First, the time between initiating imipramine therapy and the onset of pigmentation changes was nearly 30 years longer than prior case reports. Second, the lack of melanin in our samples suggests a divergence from the hypothesized melanin-imipramine complex mechanism of hyperpigmentation. Instead, we propose a novel pathogenesis of imipramine-induced hyperpigmentation that is unrelated to melanin.

Для цитирования: McKenna Brian, Wold Lynne, Noland Mary-Margaret, Schenck Olivia. Novel hyperpigmentation pathophysiology following a prolonged course of imipramine therapy.. Journal of cutaneous pathology. 2023. DOI: 10.1111/cup.14544.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.